# SDR DALA20190603360

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 73,414 hours, 54,311 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO 1 ENGINE FREE LOOP B CAME ON AT CRUISE. CHECKLIST COMPLETED FREE LOOP A TEST GOOD. T/S PER MD88 AMM 26-10. INSPECTED, CLEANED, AND SECURED FIRE LOOPS. FOUND INSULATION ON ONE CLAMP INBOARD SIDE OF ENGINE DISPLACED AND NOT SECURED PROPERLY. UNABLE TO DUPLICATE AT THIS TIME OPS CHECK GOOD. (LP5503362)
